# SDR MWEA010768

- Difficulty date: May 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,835 hours, 32,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99194701
- Condition: Damaged
- Location: Station Xrs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.067" DENT ON LEFT WING TRAILING EDGE PANEL, DUE TO HAIL.  --  FABRICATED TWO ROW ROUND DOUBLER AND INSTALLED.
